中国科学院力学研究所机构知识库
Advanced  
IMECH-IR  > 力学所知识产出(1956-2008)  > 期刊论文
Title:
On a Degenerate Parabolic Problem in Holder Spaces
Author: Berroug T; Ding H(丁桦); Labbas R; Sadallah BK
Source: Applied Mathematics and Computation
Issued Date: 2005
Volume: 162, Issue:2, Pages:811-833
Abstract: In this paper, we study some degenerate parabolic equation with Cauchy-Dirichlet boundary conditions. This problem is considered in little Holder spaces. The optimal regularity of the solution v is obtained and is specified in terms of those of the second member when some conditions upon the Holder exponent with respect to the degeneracy are satisfied. The proofs mainly use the sum theory of linear operators with or without density of domains and the results of smoothness obtained in the study of some abstract linear differential equations of elliptic type.
Language: 英语
Indexed Type: SCI ; EI
Corresponding Author: Labbas, R (reprint author), Univ Havre, Math Lab, LMAH, FST,BP 540,25 Rue Philippe Lebon, F-76058 Le Havre, France.
Correspondent Email: labbas@univ-lehavre.fr
DOI: 10.1016/j.amc.2002.11.001
DOC Type: Article
WOS Subject: Mathematics, Applied
WOS Subject Extended: Mathematics
WOS Keyword Plus: LINEAR-OPERATORS ; EQUATIONS
WOS ID: WOS:000226860000020
ISSN: 0096-3003
Subject: 力学
Citation statistics:
Content Type: 期刊论文
URI: http://dspace.imech.ac.cn/handle/311007/17618
Appears in Collections:力学所知识产出(1956-2008)_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
On a degenerate parabolic problemin Holder spaces.pdf(305KB)----开放获取--View Download

Recommended Citation:
Berroug T,Ding H,Labbas R,et al. On a Degenerate Parabolic Problem in Holder Spaces[J]. Applied Mathematics and Computation,2005-01-01,162(2):811-833.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Berroug T]'s Articles
[丁桦]'s Articles
[Labbas R]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Berroug T]‘s Articles
[丁桦]‘s Articles
[Labbas R]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: On a degenerate parabolic problemin Holder spaces.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院力学研究所 - Feedback
Powered by CSpace